gastroenterologist-icon
Stomach pain after 2-3 hours of eating
Hello, lately for the past one month, I have been noticing a burning and sometimes cramping pain in my lower abdomen between 1-3 hours after eating. I was on paramomycin  antibiotics before that which caused too much diarrhea. I took probiotics for 10 days after that. However, the pain in lower abdominal area has started since and it occurs frequently, mostly after the afternoon meal. What could this be?
1677 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

These may be because of some infections. Or IBS.
Next Steps
antibiotics, ppi would be needed. and some tests.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?

This question featured in :

Stomach pain 2 hours after eating
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.